# SDR SWAA2023121521463

- Difficulty date: November 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 55,418 hours, 28,473 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR PANEL 242UF HAS CORRODED INSERTS AND TEAR-OUT AT HOLE INSERT LOCATION<[01] RECIEVED NEW FLOOR PANEL 242UF PN#147A5810-389 PO#1684224; REF TASK CARD 'TTG8Q00NPTT5' FOR INSTALLATION;[02] VERIFIED STEP 1.
